... I will begin taking it after I finishh my premarin that I have left for it was pretty expensive. Will there be a major change like starting over again with the hot flashes and allor should it just kick in since Ive been on hormone therapy. Another question I have is that last year i started having anxiety attacks that I take .5 klonopin twice a day andheard that maybe my hormones good be the cause of my anxiety. Ever heard of that ? I really dont want to add to my anxiety right now so would like your opinion. I have studied alot on anxiety and realize that its a mind game that I have to control so I do better some days:) Thank you for your opinion. Have a blessed day!!!
You shouldn't have much of a change if any due to the fact you will still have the other hormones in your system during the change, as far as the anxiety--yes hormones can trigger it but the Klonopin should help with that and that is a fairly low dose so it can go higher if absolutely necessary, it can be addicting so be careful with it but if you need it that is more important right now. Try some kind of hobby that you enjoy like reading or listening to soft music or maybe crafts if you like them, don't try anything to frustrating to start with though. Don't worry about the spelling and feel free to write in again there are alot of wonderful people here who have been through alot and are full of information and support. Hope this finds you doing better, marjorie zych
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Dec 2010 • 1 answer
Posted 3 Mar 2012 • 1 answer
Trichomoniasis - Dr. prescribed me with Premarin Vag Cream 0.625 mg (1 app for 5 days) + doxy 100(2?
Posted 18 Jan 2013 • 1 answer
Posted 26 Sep 2014 • 1 answer
Posted 4 May 2016 • 0 answers